# SDR 2003UALA00700

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 53,539 hours, 6,669 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT BULKHEAD STIFFENER CRACKED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED STIFFENER.
